# SDR 2022F00300

- Difficulty date: July 27, 2022
- Submitted: July 27, 2022
- Operation: General aviation
- Aircraft: N689AM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258665
- Aircraft time: 9,225 hours, 6,174 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: AHA1897
- Part serial: ZQ150
- Condition: Binding
- Location: Mlg
- Part time: 79 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

#2 BRAKE ASSEMBLY LOCKED UP WHEN TOWING AIRCRAFT INTO HANGAR. UPON REMOVAL AND INSPECTION OF BRAKE ASSEMBLY IT WAS FOUND THAT BRAKE PADS HAD SEPARATED FROM THE STATOR ASSEMBLY'S. THIS APPEARS TO BE CAUSED BY IMPROPER INSTALLATION OF THE RIVETS. BRAKE UNIT HAS CSO: 70
